Skip to main content
Article
Finite-difference technique based on exponential splines for the solution of obstacle problems
nternational Journal of Computer Mathematics, 88:14, 3046-3060 (2011)
  • waheed k zahra, Dr
Abstract
In this paper, we introduce a new technique based on cubic exponential spline functions for computing approximations to the solution of a system of fourth-order boundary value problems associated with obstacle, unilateral and contact problems. It is shown that the present method is of order two and four and gives approximations which are better than those produced by other collocation, finite difference and spline methods. Numerical evidence is presented to illustrate the applicability of the new methods.
Publication Date
2011
Citation Information
waheed k zahra. "Finite-difference technique based on exponential splines for the solution of obstacle problems" nternational Journal of Computer Mathematics, 88:14, 3046-3060 (2011)
Available at: http://works.bepress.com/waheed_k_zahra/4/